RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 290, Number 2, Pages 275–277 (Mi dan8444)  

MATHEMATICS

Singular values of perturbed matrices

J. Buša

Lomonosov Moscow State University

Full text: PDF file (371 kB)

Bibliographic databases:
UDC: 512.643.5
Presented: А. Н. Тихонов
Received: 18.03.1986

Citation: J. Buša, “Singular values of perturbed matrices”, Dokl. Akad. Nauk SSSR, 290:2 (1986), 275–277

Citation in format AMSBIB
\Bibitem{Bus86}
\by J.~Bu{\v s}a
\paper Singular values of perturbed matrices
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 290
\issue 2
\pages 275--277
\mathnet{http://mi.mathnet.ru/dan8444}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=859280}
\zmath{https://zbmath.org/?q=an:0621.15008}


Linking options:
  • http://mi.mathnet.ru/eng/dan8444
  • http://mi.mathnet.ru/eng/dan/v290/i2/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020